# SDR SWAA2025021786478

- Difficulty date: January 16, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 57,792 hours, 31,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORR0SION ON MOP SILL STA. 308 LBL. 57 WL 208.1<[01] REPLACED MOP SILL ASSY IN FAULT TTG8Q00Y6CVD
